# SDR FDEA201405261197

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 92,462 hours, 26,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND POSSIBLE CRACK AT SLAT  DRIVE MECH DOOR FWD INBD CORNER RT WING.  PERFORMED HFEC, ON RT WING AT SLAT DRIVE MECH DOOR FWD INBD CORNER, TO VERIFY CRACK IAW NTM PT 6.  TWO EACH CRACKS VERIFIED IN AREA.  CUT OUT CRACK IAW SRM 57-10-00 CRACK HAS BEEN  REMOVED IAW NDT.  HFEC OF CUT OUT AREA CONFIRMED NO CRACK REMAINS IAW NTM 06-00-06.  INSTALLED DOUBLER & FILLER IAW PROCESS EA 8-5730-TO308412 PART 1.  REPAIRED CRACK AT SLAT DRIVE DOOR FWD INBD CORNER RT WING IAW SRM 57-10-00 FIG 68 PG 216, 216A & EA 8-5730-T0308412, RT WING FIXED LE REPAIR OF LAT DRIVE ACCESS DOOR, XOR 490.
